# SDR BSA2001F00000

- Difficulty date: June 3, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: 760B
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810322682
- Condition: Chafed
- Location: Hyd Systeem
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE LOW LIGHT CAME ON DURING CLIMBOUT APPROX 25 MILES OUT.  CREW SELECTED GEAR DOWN.  ALL HYDRAULIC PRESSURE WAS LOST SHORTLY AFTER THAT.  CREW COMPLETED FLAPS UP LANDING WITH NO FURTHER INCIDENT. APPARENT CAUSE:  HYDRAULIC FLUID LEAK CAUSED LOSS OF ALL HYDRAULIC FLUID.  CORRECTIVE ACTION:  LINE WAS REPLACED.  FAILED HYDRAULIC LINE HAD CHAFED AGAINST FUEL FEED LINE IDENTIFICATION TAPE UNTIL WALL THICKNESS WAS THIN ENOUGH TO ALLOW LINE TO CRACK.  FUEL LINE DID NOT SUFFER ANY APPRECIABLE WEAR.  REPLACING ALL OF THESE RIGID PART NUMBER TUBES WITH FLEX LINES THROUGH ATTRITION IAW SB.
